“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 38
School of Mathematics
  Title:   More on halving the complete designs
  Author(s): 
1.  G. B. Khosrovshahi
2.  S. Ajoodani-Namini
  Status:   Published
  Journal: Discrete Math.
  Vol.:  135
  Year:  1994
  Pages:   29-37
  Supported by:  IPM
  Abstract:
A large set of disjoint S(λ;t, k, v) designs, denoted by LS(λ; t, k, v), is a partition of k-subsets of v-set into S(λ;t , k, v) designs. In this paper, we develop some recursive methods to construct large sets of t-designs. As a consequence, we show that a conjecture of Hartman on halving complete designs is true for t=2 and 3 ≤ k ≤ 15.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right